# SDR IPXA2017082921097

- Difficulty date: August 3, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN  XORS. 582.5 TO 589 AND XORS. 591.5 TO 598.  REPAIRED THE LT WING REAR SPAR UPPER CAP IAW EA 011-5710-01-A6939, REV. I/R, AND EO MD11-5710-65339-A.
